MathSciNet Relay Station
MathSciNet bibliographic data
MR1075765 (92e:46122) 46L30 (46L55)
Kusuda, Masaharu Unique state extension and hereditary $C\sp *$-subalgebras. Math. Ann. 288 (1990), no. 2, 201–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement